# SDR GLBA20110405G

- Difficulty date: April 5, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 29,700 hours, 35,505 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 456
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION MAINTENANCE FOUND THE CARGO DOOR FWD FUSELAGE FRAME AT F.S. 456 CRACKED AT THE GAS STRUT MOUNT UPPER IB NUTPLATE AREA, 1" IN LENGTH. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-53-024. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
